# SDR MASA2011030502074

- Difficulty date: March 3, 2011
- Submitted: March 5, 2011
- Operation: Air carrier
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 18,034 hours, 14,123 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: 6007047
- Part serial: AUG031099
- Condition: Faulty
- Location: Mlg
- Part time: 18,023 hours, 14,118 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE NR 3 AT 7, NR 4 AT 0 AFTER LANDING.  MX R2 THE WHEEL SPEED XDUCER NR 4.
